Pacific Journal of Mathematics

Noncommutative rings whose cyclic modules have cyclic injective hulls.

B. L. Osofsky

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 331-340.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986274

Mathematical Reviews number (MathSciNet)
MR0231858

Zentralblatt MATH identifier
0157.07803

Subjects
Primary: 16.50

Citation

Osofsky, B. L. Noncommutative rings whose cyclic modules have cyclic injective hulls. Pacific J. Math. 25 (1968), no. 2, 331--340. https://projecteuclid.org/euclid.pjm/1102986274


Export citation

References

  • [1] W. Caldwell, Rings for which cyclic modules have cyclic injective hulls, Ph. D. thesis, Rutgers, The State University, 1966.
  • [2] W. Caldwell, Hypercyclic rings, Pacific J. Math. 24 (1968), 29-44.
  • [3] C. Faith, On Kothe rings, Math. Ann. 164 (1966), 207-212. 4.1Lectures on Injective Modules and Quotient Rings, Springer Verlag, New- York, 1967.
  • [5] C. Faith and Y. Utumi, Quasi-injectivemodules and their endomorphismrings, Arch. Math. 15 (1964), 166-174.
  • [6] N. Jacobson, The radical and semi-simplicityfor arbitrary rings, Amer. J. Math. 67 (1945), 300-320. 7.1Lectures in Abstract Algebra, Volume 1, Van Nostrand, Princeton, 1951.
  • [8] N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloquium, Vol. 36, Providence, R. I., 1964.
  • [9] J. P. Jans, Rings and Homology, Holt, Rinehart, and Winston, New York, 1964.
  • [10] K. Morita, Duality for modules and its applications to the theory of ringswith minimumcondition, Tokyo, Kyoiku Daigaku, Section A, 6, (1958), 83-142.
  • [11] T. Nakayama, A remark on finitely generated modules, Nagoya Math. J. 3 (1951), 139-140.
  • [12] B. Osofsky, A generalizationof quasi-Frobenius rings, Journal of Algebra 4 (1966), 373-387.